Explicit formula for coefficients of Todd series of lattice cones
Commun. Korean Math. Soc. 2015 Vol. 30, No. 2, 73-79
Printed April 30, 2015
Hi-joon Chae, Byungheup Jun, and Jungyun Lee
Hongik University, UNIST, Ewha Womans University
Abstract : Todd series are associated to maximal non-degenerate lattice cones. The coefficients of Todd series of a particular class of lattice cones are closely related to generalized Dedekind sums of higher dimension. We generalize this construction and obtain an explicit formula for coefficients of the Todd series. It turns out that every maximal non-degenerate lattice cone, hence the associated Todd series can be obtained in this way.
Keywords : Dedekind sum, lattice cone, Todd series
MSC numbers : 11F20, 11H06, 11P21
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd